I'm afraid to get out of bed in the morning because that's when it starts. This upper stomach pain and nausea. I have dry heeves. Then try to get my 11 year old off to school. I'm a single mom. Then I go back to bed, taking a zofran, and praying to God to help me feel better. I've been on these meds since Oct. 2004. Gleevec now sprycel for a total of 6 1/2 years. Is this what it's going to be like? Anyone else having this problem?
feeling like I'm hung over almost everyday...
Posted 05 March 2011 - 10:21 PM
Posted 06 March 2011 - 02:34 PM
So many people are complaining of stomach pain and nausea that they did not have before. I am on Gleevec for 10 years, and I get the occasional nausea. Especially if I do not eat a decent meal before I take the pills, but its so weird how many people have this complaint.
I am going through this upper stomach pain and nausea now since the beginning of Feb. The only difference is that I am now on Coumadin for a blood clot, and my doctor does not want to change my dose etc. until I get a Gallbladder Ultrasound to be sure its not Gallbladder.
I am also going for a complete cardiology work-up, which basically I am overdo for. Hope you find out what is causing it for you. I hope to get some results for myself this week. Mine comes and goes. I could be fine for a few days, and then it hits me full force.
I have gotten it like you also, as soon as I get up in the morning. I feel I cannot get things done around the house on some days with this feeling. I know how you feel.
Posted 07 March 2011 - 12:19 PM
When do you take your medication and what regimen do you follow? (i.e. do you eat with your pill, how much, what type of food?). Many people, myself included, have found that different timing and taking food can make a difference. What works best for me is taking pill about a half hour to 45 minutes before bed. I eat something like a bowl of oatmeal to pad stomach. I find that I sleep ok and when I first wake up I have some cramping, but once I get moving around it subsides and as long I don't eat anything during the day that aggrevates my stomach, for the most part I am ok. If you haven't tried messing around with your schedule you may want to. Also, not sure if you can do this on Sprycel, so ask your Dr, but some people on Gleevec have said that if they break up their dosage and take half in morning and half in evening it helps with side effects.
Hope you feel better soon.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users